# SDR FDEA202505260803

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND INTHE STA 1640 FUSELAGE FRAME WEB AT S-14 L LOWER O/B BOTTOM   HOLE APROX 10 O`CLOCK LOOKING AFT. COMPLIED WITH EA #: F-5310-T0383310 P1 TITLE: MAIN FRAME - LHS FRAME AT STA 1640 - CRACK   INDICATION. THIS EA DEVIATES FROM EO F-5310-E0344602.  THIS IS A MAJOR REPAIR
